A short proof of the Schröder–Simpson Theorem - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Mathematical Structures in Computer Science Year : 2015

A short proof of the Schröder–Simpson Theorem

No file

Dates and versions

hal-03189819 , version 1 (05-04-2021)

Identifiers

Cite

Jean Goubault-Larrecq. A short proof of the Schröder–Simpson Theorem. Mathematical Structures in Computer Science, 2015, 25 (1), pp.1-5. ⟨10.1017/S0960129513000467⟩. ⟨hal-03189819⟩
25 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More